# SDR SWAA2019021129474

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 39,669 hours, 19,349 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 15153H4338
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, FIRST OFFICER'S NR 1 WINDOW CRACKED DURING CLIMB OUT.  R&R FIRST OFFICER'S NR 1 WINDOW IAW AMM.
